# SDR DXTA200702310

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,833 hours, 3,538 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 06901042
- Condition: Out Of Balance
- Location: Nlg
- Part time: 274 hours, 162 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

APPROXIMATELY 70 KNTS, HAD STRONG NOSE WHEEL VIBRATION AND YD OFF LOWER CAS MESSAGE.  ABORTED TAKEOFF AND MESSAGE DISAPPEARED.  ONLY DEFECT NOTED WAS LOWER TORQUE LINK HARDWARE WAS VERY LOOSE, ALLOWING SOME PLAY IN LOWER LINK. RETIGHTENED HARDWARE IAW MM AND INSTALLED NEW TIRE ASSEMBLIES. ALL WORK PERFORMED IAW MM 52-41-01 AND 32-20-00.
